Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i havent heard much of initial breakout on the regimen. My skin has gotten worse in the first week and few days is this rare? i mean the zits i get seem to dry out alot quicker but ive gotten more of them up to this point, whats the deal? thanks

Share this post


Link to post
Share on other sites

sometimes your skin needs a while to get used to anything new you put on it. Just make sure you are being extra gentle when washing your face, and not irritating it. also don't pick at your face. This breakout could also be the reaction from stopping whatever you were trying before you started the regimen. Just hang in there a few more weeks to see what the regimen is actually going to do for you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×